Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 70, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 21, 2015, 1:03 AM EDT for 5 counties in Indiana. It was in force for 42 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2015, 1:03 AM EDT (05:03 UTC)
- Expired
- Jun 21, 2015, 1:45 AM EDT
- In force
- 42 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carroll County, IN, Fountain County, IN, Montgomery County, IN, Parke County, IN, Tippecanoe County, IN
The radar
The Indianapolis radar (KIND), 91 km from the middle of the area, began a volume at 05:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 1:10 AM EDT | TSTM WND DMG | Lafayette, IN | TREE DOWN ON HOUSE. TIME ESTIMATED. |
| Jun 21, 1:15 AM EDT | TSTM WND GST 60 | Lafayette, IN | MEASURED ON THE SOUTH SIDE OF LAFAYETTE |
| Jun 21, 1:27 AM EDT | TSTM WND DMG | 12 Se Lafayette, IN | TREE DOWN ON POWER LINE. TIME ESTIMATED. |
| Jun 21, 1:38 AM EDT | HAIL 0.88 | 3 E Crawfordsville, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 11:13 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 143 J/kg
- Mixed-layer CIN
- -493 J/kg
- Mixed-layer LCL
- 1524 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
307
WUUS53 KIND 210503
SVRIND
INC015-045-107-121-157-210545-
/O.NEW.KIND.SV.W.0070.150621T0503Z-150621T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
103 AM EDT SUN JUN 21 2015
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CARROLL COUNTY IN NORTH CENTRAL INDIANA...
SOUTHEASTERN FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
NORTH CENTRAL PARKE COUNTY IN WEST CENTRAL INDIANA...
TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 145 AM EDT
* AT 102 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MONTICELLO TO 8 MILES SOUTH OF VEEDERSBURG...AND
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...CRAWFORDSVILLE...WEST LAFAYETTE...DELPHI...PURDUE
UNIVERSITY...SHADELAND...YEOMAN...WINGATE...BATTLE GROUND...
WALLACE...WAYNETOWN...NEW RICHMOND...SHADES STATE PARK...ALAMO...
DAYTON...LINDEN...NEW MARKET...CLARKS HILL...DARLINGTON AND LADOGA.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 161 AND 184.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 22 AND 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4043 8667 4043 8670 4019 8669 3987 8672
3989 8717 4056 8702 4057 8678 4066 8678
4067 8676 4074 8676 4074 8665
TIME...MOT...LOC 0503Z 266DEG 27KT 4068 8675 3999 8724
HAIL...<.75IN
WIND...60MPH
$$
TDUD2 follow-up statements
081
WWUS53 KIND 210523
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
123 AM EDT SUN JUN 21 2015
INC015-045-107-121-157-210545-
/O.CON.KIND.SV.W.0070.000000T0000Z-150621T0545Z/
TIPPECANOE IN-PARKE IN-MONTGOMERY IN-FOUNTAIN IN-CARROLL IN-
123 AM EDT SUN JUN 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
CARROLL...SOUTHEASTERN FOUNTAIN...MONTGOMERY...NORTH CENTRAL PARKE
AND TIPPECANOE COUNTIES UNTIL 145 AM EDT...
AT 121 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHEAST OF DELPHI TO 9 MILES WEST OF
CRAWFORDSVILLE...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CRAWFORDSVILLE...LINDEN...NEW MARKET...CLARKS HILL...DARLINGTON AND
LADOGA.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 161 AND 180.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 23 AND 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4043 8667 4043 8670 4018 8669 3987 8672
3989 8717 4047 8702 4057 8678 4074 8676
4074 8665
TIME...MOT...LOC 0523Z 266DEG 27KT 4069 8655 4000 8704
HAIL...<.75IN
WIND...60MPH
$$
TDUD803
WWUS53 KIND 210536
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
136 AM EDT SUN JUN 21 2015
INC045-121-210546-
/O.CAN.KIND.SV.W.0070.000000T0000Z-150621T0545Z/
PARKE IN-FOUNTAIN IN-
136 AM EDT SUN JUN 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FOUNTAIN AND
NORTH CENTRAL PARKE COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4043 8667 4043 8670 4017 8669 3987 8672
3988 8708 3989 8709 3995 8709 4057 8678
4074 8676 4074 8665
TIME...MOT...LOC 0536Z 266DEG 27KT 4070 8642 4001 8691
$$
INC015-107-157-210545-
/O.CON.KIND.SV.W.0070.000000T0000Z-150621T0545Z/
TIPPECANOE IN-MONTGOMERY IN-CARROLL IN-
136 AM EDT SUN JUN 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
CARROLL...MONTGOMERY AND EASTERN TIPPECANOE COUNTIES UNTIL 145 AM
EDT...
AT 135 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF LOGANSPORT TO CRAWFORDSVILLE...
AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLARKS HILL...DARLINGTON...LADOGA AND NEW ROSS.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 161 AND 173.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 28 AND 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4043 8667 4043 8670 4017 8669 3987 8672
3988 8708 3989 8709 3995 8709 4057 8678
4074 8676 4074 8665
TIME...MOT...LOC 0536Z 266DEG 27KT 4070 8642 4001 8691
HAIL...<.75IN
WIND...60MPH
$$
TDUDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 12:44 AM EDT, 19 minutes earlier.
Area forecast discussion, Jun 21, 12:44 AM EDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1244 AM EDT SUN JUN 21 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 328 PM EDT SAT JUN 20 2015 A REMNANT TROPICAL SYSTEM WILL CONTINUE TO PUSH EASTWARD INTO TONIGHT. THEN A FRONTAL SYSTEM WILL MOVE INTO THE AREA EARLY SUNDAY AND LINGER INTO NEXT WEEK...RESULTING IN MORE PERIODIC THUNDERSTORM CHANCES. && .NEAR TERM /REST OF TONIGHT/... ISSUED AT 1007 PM EDT SAT JUN 20 2015 UPDATE... CURRENT FORECAST IS ON TRACK...SO NO CHANGES. LATEST RADAR MOSAIC SHOWS WIDESPREAD SHOWERS AND THUNDERSTORMS CURRENTLY TRACKING ACROSS CENTRAL AND NORTHERN ILLINOIS. NORTHWESTERN PORTIONS OF CENTRAL INDIANA COULD START SEEING SOME PRECIP WITHIN THE NEXT FEW HOURS WITH THE BULK OF THE CONVECTION MOVING IN AFTER MIDNIGHT. THE ONLY COUNTY STILL UNDER SLIGHT RISK OF SEVERE WEATHER IS WARREN COUNTY. UPDATED GRIDS HAVE BEEN SENT. PREVIOUS DISCUSSION... AN UPPER LEVEL SYSTEM IS SLOWLY MOVING SOUTHEASTWARD ACROSS PORTIONS OF EASTERN IOWA AND WESTERN WISCONSIN AND IS EXPECTED TO APPROACH THE NORTHWEST COUNTIES OF CENTRAL INDIANA AROUND MIDNIGHT TONIGHT. GUIDANCE SEEMS TO BE IN AGREEMENT WITH INITIALLY SHOWING THIS SYSTEM TO BE QUITE PROGRESSIVE AS IT MOVES TOWARD THE CENTRAL CWA DURING THE WEE EARLY HOURS SUNDAY MORNING...THEN BEGINS TO SLOW DOWN AND POSSIBLY EVEN STALL OUT AS IT DROPS SOUTH OF THE I 70 CORRIDOR. TRIED TO DEPICT POPS IN THE FORECAST AS IN THE HRRR AND OTHER NEAR TERM GUIDANCE WITH HIGHER POPS ACROSS THE NORTHWEST SHORTLY AFTER MIDNIGHT...THEN SLOWLY MOVING THIS SYSTEM SOUTHEAST ACROSS THE FORECAST AREA OVERNIGHT TIL IT REACHES THE SOUTHERN TWO TO THREE TIERS OF COUNTIES OF THE CWA AND EITHER SLOWS DOWN...WEAKENS...OR ALL TOGETHER JUST STALLS OUT AND LATER WEAKENS. SEVERE WX THREAT FOR TONIGHT VERY MARGINAL WITH ONLY WARREN COUNTY INCLUDED IN SPC/S DAY 1 SLIGHT RISK. SO SOME OF THESE STORMS DO HAVE THE POTENTIAL TO BE STRONG WITH DAMAGING WINDS AND HAIL AS THE MAIN THREATS. AND HEAVY DOWNPOURS AND CLOUD-TO-GROUND LIGHTNING NOT TO BE DISCOUNTED IN ANY THUNDERSTORMS. A BLEND OF GUIDANCE FOR LOW TEMPERATURES TONIGHT SEEMS REASONABLE AS THE NUMBERS ARE COMING IN SIMILAR FOR LOWS AROUND 70. && .SHORT TERM /SUNDAY THROUGH TUESDAY/... ISSUED AT 328 PM EDT SAT JUN 20 2015 A COLD FRONT WILL BEGIN MOVING INTO THE AREA LATER SUNDAY AFTERNOON FOLLOWING THE UPPER LEVEL SYSTEM MOVING SOUTHEAST ACROSS THE FORECAST AREA THAT MORNING. STEEP LAPSE RATES AND SUFFICIENT DEEP LAYER SHEAR SUGGEST AN ORGANIZED SEVERE THREAT IS POSSIBLE WITH THE FRONT...AND THE MAIN FOCUS FOR ANY STRONG TO SEVERE STORMS AS BEEN SHUNTED SOUTHWARD BASED ON THE FASTER TIMING OF THIS SYSTEM...SO NOW THE ONLY COUNTIES IN THE DAY 2 SLIGHT RISK FOR KIND CWA LIE JUST SOUTH OF THAT COMMON DIVIDING LINE THAT IT THE I 70 CORRIDOR. BASICALLY KEEPING HIGHER CHANCE POPS ACROSS THIS AREA TO THE SOUTH AND ONLY SLIGHT CHANCE TO ZERO POPS ACROSS THE NORTHERN COUNTIES. LATER SUNDAY NIGHT THE FRONT MAY SAG FAR ENOUGH TO THE SOUTH FOR A LULL IN THE THUNDERSTORM THREAT...BUT WILL KEEP SOME SMALL/WEAK CHANCES FOR POPS GOING SUNDAY NIGHT IN CASE THE FRONT ENDS UP MORE STATIONARY. APPEARS THE FRONT WILL BEGIN DRIFTING BACK TO THE NORTH DURING MONDAY AND TUESDAY SO WILL CONTINUE TO GO WITH PERIODIC CHANCES FOR SHOWERS AND THUNDERSTORMS BOTH DAYS. ALSO BASED ON PROGGED LOW LEVEL THICKNESSES...APPEARS TEMPERATURES AND DEW POINTS WILL BE GETTING INTO THAT UNCOMFORTABLE RANGE AGAIN WITH DEW POINTS IN THE MID 70S (OR HIGHER EVEN?) POSSIBLE...AND HIGHS IN THE MID/UPPER 80S TO AROUND 90 ACROSS THE SOUTHERN HALF OF THE CWA. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... ISSUED AT 216 PM EDT SAT JUN 20 2015 MODELS ARE CLOSE ENOUGH THAT THE SUPERBLEND INITIALIZATION WAS ACCEPTED FOR MOST ITEMS. AN UPPER RIDGE WILL REMAIN ACROSS THE SOUTH AND SOUTHWEST USA DURING MUCH OF THE LONG TERM...SETTING UP A NORTHWEST FLOW ALOFT ACROSS CENTRAL INDIANA. BY NEXT WEEKEND A TROUGH MAY DIG INTO THE AREA. THIS FLOW WILL ALLOW A SURFACE FRONT TO STALL OUT ACROSS CENTRAL INDIANA THROUGH THE EXTENDED. AS UPPER WAVES INTERACT WITH THE FRONT...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY. MORE RAIN WILL BE POSSIBLE WITH THE UPPER TROUGH SATURDAY. TEMPERATURES WILL REMAIN NEAR TO ABOVE AVERAGE THROUGH MUCH OF THE PERIOD...WITH SOME COOLER CONDITIONS PERHAPS ARRIVING FOR NEXT WEEKEND. && .AVIATION /DISCUSSION FOR 210600Z TAF ISSUANCE/... ISSUED AT 1244 AM EDT SUN JUN 21 2015 RAPID REFRESH AND RADAR TRENDS SUGGEST EASTERN ILLINOIS BOW ECHO WILL BE NEAR LAF AND HUF AROUND 06Z AND TO IND AND BMG AROUND 08Z. SO...WILL HAVE A TEMPO MVFR THUNDERSTORM GROUP FOR AN HOUR OR TWO AT EACH SITE AND ALSO A WIND SHIFT TO NORTHWEST WITH GUSTS TO 40 KNOTS. AFTER THAT...COVERAGE LOOKS TO LOW TO MENTION ANY SHOWERS OR THUNDERSTORMS. MODEL RH TIME SECTIONS WERE THEN SHOWING AN INCREASE IN NEAR SURFACE MOISTURE THROUGH THE REST OF THE OVERNIGHT AND TIL AROUND 15Z. SO...COULD SEE STRATUS BEHIND THE CONVECTIVE ACTIVITY...BUT NOT CONFIDENT ENOUGH TO GO WITH CEILINGS WITH LACK OF STRONG LOW LEVEL INVERSION PER RAP SOUNDINGS. WILL TIME THE COLD FRONT TO LAF AROUND 15Z...IND AND HUF AROUND 18Z AND BMG AROUND 00Z. SOUTHWEST WINDS AROUND KNOTS WILL SHIFT TO NORTHWEST BEHIND THE FRONT AND BECOMING LIGHT AFTER DARK. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...SMF NEAR TERM...SMF/TDUD SHORT TERM...SMF LONG TERM...50 AVIATION...MK/JH VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 20, 5:37 PM EDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 537 PM EDT SAT JUN 20 2015 INZ021-028>031-035>049-051>057-060-061-067>069-212145- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN- 537 PM EDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: SCATTERED THUNDERSTORM ACTIVITY IS POSSIBLE TONIGHT. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...HOWEVER A FEW STORMS MAY CONTAIN GUSTY WINDS AND SMALL HAIL LATE TONIGHT. RIVER FLOODING IS EXPECTED ALONG PORTIONS OF BIG RACCOON...BIG WALNUT...AND WILDCAT CREEKS...AS WELL AS THE WHITE...EAST FORK OF THE WHITE...EEL...TIPPECANOE...AND WABASH RIVERS. HAZARDS: CLOUD TO GROUND LIGHTNING...GUSTY WINDS...SMALL HAIL...AND LOCALIZED VISIBILITY REDUCTIONS DUE TO BRIEF HEAVY RAIN. RIVER FLOODING AFFECTING RESIDENTIAL AREAS...ROADS...AND AGRICULTURAL LAND NEAR RIVERS AND CREEKS. TIMING: THUNDERSTORM ACTIVITY AFTER MIDNIGHT TONIGHT. RIVER FLOODING ONGOING. DISCUSSION: A COLD FRONT WILL APPROACH THE AREA FROM THE NORTHWEST LATE TONIGHT...RESULTING IN ADDITIONAL CHANCES FOR THUNDERSTORMS AT THAT TIME. SMALL HAIL AND GUSTY WINDS ARE POSSIBLE WITH THE STRONGER STORMS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: THUNDERSTORM ACTIVITY IS POSSIBLE THROUGHOUT THE PERIOD. PRESENT INDICATIONS ARE THAT SEVERE STORMS WILL BE POSSIBLE BOTH SUNDAY AND MONDAY...WITH THE GREATER THREAT ON SUNDAY. DAMAGING WINDS...LARGE HAIL...CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN APPEAR TO BE THE MAIN THREATS AT THIS TIME. RIVER FLOODING IS EXPECTED TO CONTINUE THROUGH NEXT WEEK ALONG PORTIONS OF BIG RACCOON...BIG WALNUT...AND WILDCAT CREEKS...AS WELL AS THE WHITE...EAST FORK OF THE WHITE...EEL...TIPPECANOE...AND WABASH RIVERS. DISCUSSION: A COLD FRONT IS EXPECTED TO MOVE INTO THE AREA ON SUNDAY. THIS FRONT WILL LINGER IN THE AREA THROUGHOUT MOST OF NEXT WEEK...RESULTING IN PERIODIC CHANCES FOR THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SEVERE STORM SPOTTERS ARE ENCOURAGED TO MONITOR FUTURE WEATHER STATEMENTS REGARDING THE SEVERE THREAT SUNDAY AND MONDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ062>065-070>072-212145- MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE-JACKSON-JENNINGS- 537 PM EDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED TONIGHT. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...HOWEVER A FEW STORMS MAY CONTAIN GUSTY WIND AND SMALL HAIL LATE TONIGHT. RIVER FLOODING IS EXPECTED ALONG PORTIONS OF BIG RACCOON...BIG WALNUT...AND WILDCAT CREEKS...AS WELL AS THE WHITE...EAST FORK OF THE WHITE...EEL...TIPPECANOE...AND WABASH RIVERS. HAZARDS: HEAVY RAINFALL...WHICH MAY LEAD TO FLASH FLOODING...CLOUD TO GROUND LIGHTNING...GUSTY WINDS...SMALL HAIL...AND LOCALIZED VISIBILITY REDUCTIONS DUE TO BRIEF HEAVY RAIN. RIVER FLOODING AFFECTING RESIDENTIAL AREAS...ROADS...AND AGRICULTURAL LAND NEAR RIVERS AND CREEKS. TIMING: THUNDERSTORM ACTIVITY AFTER MIDNIGHT TONIGHT. RIVER FLOODING ONGOING. DISCUSSION: A COLD FRONT WILL APPROACH THE AREA FROM THE NORTHWEST LATE TONIGHT...RESULTING IN ADDITIONAL CHANCES FOR THUNDERSTORMS AT THAT TIME. SMALL HAIL AND GUSTY WINDS ARE POSSIBLE WITH THE STRONGER STORMS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: THUNDERSTORM ACTIVITY IS POSSIBLE THROUGHOUT THE PERIOD. PRESENT INDICATIONS ARE THAT SEVERE STORMS WILL BE POSSIBLE BOTH SUNDAY AND MONDAY...WITH THE GREATER THREAT ON SUNDAY. DAMAGING WINDS...LARGE HAIL...CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN APPEAR TO BE THE MAIN THREATS AT THIS TIME. RIVER FLOODING IS EXPECTED TO CONTINUE THROUGH NEXT WEEK ALONG PORTIONS OF BIG RACCOON...BIG WALNUT...AND WILDCAT CREEKS...AS WELL AS THE WHITE...EAST FORK OF THE WHITE...EEL...TIPPECANOE...AND WABASH RIVERS. DISCUSSION: A COLD FRONT IS EXPECTED TO MOVE INTO THE AREA ON SUNDAY. THIS FRONT WILL LINGER IN THE AREA THROUGHOUT MOST OF NEXT WEEK...RESULTING IN PERIODIC CHANCES FOR THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SEVERE STORM SPOTTERS ARE ENCOURAGED TO MONITOR FUTURE WEATHER STATEMENTS REGARDING THE SEVERE THREAT SUNDAY AND MONDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 12:33 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 42 min |
| Jun 21, 1:27 AM EDT | Severe Thunderstorm Warning | IND | Boone, Carroll, Clinton, Howard, Tipton | 48 min |
| Jun 21, 1:28 AM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Putnam | 47 min |
| Jun 21, 1:43 AM EDT | Severe Thunderstorm Warning | IND | Boone, Montgomery | 36 min |
| Jun 21, 1:54 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion, Morgan, Putnam | 27 min |
| Jun 21, 2:51 AM EDT | Severe Thunderstorm Warning | IND | Delaware, Hancock, Henry, Madison, Randolph, Rush and 1 more | 39 min |
| Jun 21, 1:32 PM EDT | River Flood Warning | IND | Tippecanoe | 7 days |
| Jun 21, 5:30 PM EDT | Special Weather Statement | IND | Putnam | 30 min |
| Jun 21, 6:28 PM EDT | Areal Flood Advisory | IND | Clay, Parke, Vermillion, Vigo | 4 hr |
| Jun 21, 6:52 PM EDT | Special Weather Statement | IND | Clay | 38 min |
| Jun 21, 7:09 PM EDT | Tornado Warning | IND | Clay, Owen | 36 min |
| Jun 21, 7:36 PM EDT | Tornado Warning | IND | Greene, Owen | 24 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.